# SDR AALA20130917015

- Difficulty date: September 16, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 40,128 hours, 19,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT SEAT ROW 18 IS INOPERATIVE.  REPLACED BATTERY PACK OVERHEAD EMERGENCY LIGHT AT SEAT ROW 18.  OPERATIONS CHECKED NORMAL.
